RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 12, Pages 1612–1617 (Mi de10503)  

Ordinary Differential Equations

Generalized Bernstein Conditions for Systems of Ordinary Differential Equations

A. Ya. Lepina, A. D. Myshkisb

a University of Latvia, Institute of Mathematics and Computer Science, Riga
b Moscow State University of Railway Communications

Full text: PDF file (789 kB)

English version:
Differential Equations, 2001, 37:12, 1692–1698

Bibliographic databases:

UDC: 517.925.54
Received: 10.10.2000

Citation: A. Ya. Lepin, A. D. Myshkis, “Generalized Bernstein Conditions for Systems of Ordinary Differential Equations”, Differ. Uravn., 37:12 (2001), 1612–1617; Differ. Equ., 37:12 (2001), 1692–1698

Citation in format AMSBIB
\Bibitem{LepMys01}
\by A.~Ya.~Lepin, A.~D.~Myshkis
\paper Generalized Bernstein Conditions for Systems of Ordinary Differential Equations
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 12
\pages 1612--1617
\mathnet{http://mi.mathnet.ru/de10503}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1967585}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 12
\pages 1692--1698
\crossref{https://doi.org/10.1023/A:1014411022085}


Linking options:
  • http://mi.mathnet.ru/eng/de10503
  • http://mi.mathnet.ru/eng/de/v37/i12/p1612

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:36
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019